Parsing some constrained grammar formalisms

Vijay-Shanker, K. and Weir, David (1993) Parsing some constrained grammar formalisms. Computational Linguistics, 19 (4). pp. 591-636. ISSN 0891-2017

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Subjects: Q Science > QA Mathematics > QA0075 Electronic computers. Computer science
Q Science > QA Mathematics > QA0076 Computer software
Depositing User: David Weir
Date Deposited: 21 Nov 2006
Last Modified: 30 Nov 2012 16:50
URI: http://sro.sussex.ac.uk/id/eprint/501
Google Scholar:115 Citations
📧 Request an update